MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that immediately following implantation into the eye the lens was observed to have two cracks on the optic.
 
Additional Manufacturer Narrative
The reference (b)(6) has been allocated to this case by rayner.The event description provided states that immediately following implantation the lens was observed to have two cracks on the optic necessitating explantation.The rayone aspheric rao600c was explanted and exchanged during the original surgery session."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.Product return anticipated, not yet received.The rayner rayone preloaded injection system use risk analysis identifies the following as possible causes of damage to lens; forcing a blocked injector, inadequate lubrication, misuse of device and optic edge trapped/damaged on closure of cartridge.There is insufficient evidence and information available currently to determine the cause of the damage to the lens post injection.Our review of production records for the rayone aspheric rao600c batch 083222544 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of existing vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 083222544.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key18517127
Report Number3012304651-2024-00004
Device Sequence Number12450407
Product Code HQL
UDI-Device Identifier05029867692222
UDI-Public(01)05029867692222
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number083222544
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown